Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 147, NWS Nashville, TN

July 28, 2015Davidson County, Sumner County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 28, 2015, 3:57 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 33 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2015, 3:57 PM CDT (20:57 UTC)
Expired
Jul 28, 2015, 4:30 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 4:00 PM CDTTSTM WND DMG1 Ne Madison, TNLARGE TREE SNAPPED ON ANDERSON LANE AT MYATT DRIVE
Jul 28, 4:00 PM CDTTSTM WND DMG1 N Hendersonville, TNNUMEROUS TREES DOWN ALONG FOREST RETREAT ROAD.
Jul 28, 4:00 PM CDTTSTM WND DMG2 Nw Lakewood, TNTREE DOWN AT CLAUDIA DRIVE AND OLD HICKORY BLVD.
Jul 28, 4:00 PM CDTTSTM WND DMG2 Ssw Madison, TNLARGE TREE DOWN IN BACKYARD OF HOME AT 915 BROADMORR DRIVE IN INGLEWOOD
Jul 28, 4:00 PM CDTTSTM WND DMG2 W Hendersonville, TNPOWER LINES DOWN ON RIVIERA DRIVE
Jul 28, 4:05 PM CDTTSTM WND DMGOld Hickory, TNTREES BLOWN DOWN IN OLD HICKORY
Jul 28, 4:07 PM CDTTSTM WND DMG8 E Nashville, TNPOWER LINE DOWN BLOCKING ELM HILL PIKE NEAR I-40. REPORT VIA TSPOTTER
Jul 28, 4:10 PM CDTTSTM WND DMG7 E Nashville, TNLARGE TREE BLOWN DOWN AT STEWARTS FERRY PIKE AND LEBANON PIKE IN DONELSON
Jul 28, 4:15 PM CDTTSTM WND DMG5 Ese Nashville, TNLARGE TREE LIMB BLOWN DOWN IN DONELSON
Jul 28, 4:15 PM CDTTSTM WND DMG9 Ese Nashville, TNTREES AND POWER LINES DOWN IN WOODLAND POINTE AREA OFF BELL ROAD
Jul 28, 4:18 PM CDTTSTM WND GST 7010 Se Nashville, TN70 MPH WIND GUSTS CURRENTLY NEAR THE HAMILTON CHURCH AREA OF MURFREESBORO ROAD IN SOUTHEAST DAVIDSON COUNTY.
Jul 28, 4:20 PM CDTTSTM WND DMG5 Se Nashville, TNTREE BRANCHES BLOWN DOWN NEAR NASHVILLE ZOO
Jul 28, 4:30 PM CDTTSTM WND DMGAntioch, TNTREE SNAPPED IN ANTIOCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS54 KOHX 282057
SVROHX
TNC037-165-189-282130-
/O.NEW.KOHX.SV.W.0147.150728T2057Z-150728T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKEWOOD...
  OR 9 MILES NORTHEAST OF NASHVILLE...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HERMITAGE AROUND 405 PM CDT.
  BELINDA CITY AROUND 415 PM CDT.
  RURAL HILL AROUND 420 PM CDT.
  ANTIOCH AROUND 430 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3616 8640 3601 8674 3603 8677 3624 8680
      3637 8658
TIME...MOT...LOC 2055Z 342DEG 19KT 3624 8665 

HAIL...0.75IN
WIND...60MPH
 
$$

BW
1 follow-up statement
656 
WWUS54 KOHX 282121
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT TUE JUL 28 2015

TNC165-189-282130-
/O.CAN.KOHX.SV.W.0147.000000T0000Z-150728T2130Z/
WILSON TN-SUMNER TN-
421 PM CDT TUE JUL 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WILSON AND
SOUTHWESTERN SUMNER COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3617 8657 3614 8656 3614 8653 3612 8653
      3611 8654 3611 8652 3601 8674 3603 8677
      3614 8679 3621 8658
TIME...MOT...LOC 2120Z 342DEG 19KT 3611 8660 

$$

TNC037-282130-
/O.CON.KOHX.SV.W.0147.000000T0000Z-150728T2130Z/
DAVIDSON TN-
421 PM CDT TUE JUL 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...

AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RURAL HILL...
OR 11 MILES EAST OF NASHVILLE...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ANTIOCH AND RURAL HILL AROUND 425 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3617 8657 3614 8656 3614 8653 3612 8653
      3611 8654 3611 8652 3601 8674 3603 8677
      3614 8679 3621 8658
TIME...MOT...LOC 2120Z 342DEG 19KT 3611 8660 

HAIL...0.75IN
WIND...60MPH
 
$$

BW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:36 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 28, 2:36 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
236 PM CDT TUE JUL 28 2015

.DISCUSSION...
UPPER RIDGE HAS A STRONGHOLD ON MUCH OF THE AREA WITH HIGH HEAT
INDICIES PROMPTING A HEAT ADVISORY FOR A GOOD PART OF THE MID
STATE UNTIL 7 PM CDT THIS EVENING. CONVECTION HAS FIRED IN THE
AFTERNOON HEAT MAINLY ACROSS EASTERN AREAS AND ALONG THE PLATEAU
WITH MORE CONVECTION DROPPING SOUTH BOUND FROM KENTUCKY. LOOKS
LIKE A VORTICITY MAX (SHORT WAVE) WORKING DOWN FRONT SIDE OF
UPPER RIDGE. VORT MAX CURRENTLY SHOWING UP IN LASTEST RUC13 RUN
NOSING JUST SOUTH OF OHIO RIVER SOUTH OF LOUISVILLE...HEADED THIS
WAY. SHORT WAVE SHOULD ENHANCE CONVECTION OVER SOUTH CENTRAL
KENTUCKY THAT WILL WORK DOWN INTO MIDDLE TENNESSEE REMAINDER OF
THE AFTERNOON AND INTO THE EVENING. MODELS KEEP SOME CONVECTION
AROUND AFTER MIDNIGHT WITH WESTERN AREAS OF THE MID STATE FAVORED.

ANOTHER HOT DAY WEDNESDAY WITH AN INCREASED CHANCE OF RAIN AS FRONT
APPROACHES FROM THE NORTHWEST. SHOWER AND THUNDERSTORMS WILL RAMP
UP WEDNESDAY EVENING AND OVERNIGHT AS FRONT WORKS INTO THE MID
STATE. SHOWER AND THUNDERSTORM CHANCES CONTINUE SOUTHEAST HALF ON
THURSDAY BUT DRY THURSDAY NIGHT AND THROUGH THE UPCOMING WEEKEND.
UPPER RIDGE THAT HAS KEPT TEMPS ABOVE NORMAL AND HEAT INDICIES
AROUND TRIPLE DIGITS WILL FINALLY RETROGRADE ALLOWING UPPER TROUGH
TO DOMINATE FRIDAY THROUGH THE WEEKEND. NEXT CHANCE FOR RAIN LOOKS
TO BE ABOUT THE MIDDLE OF NEXT WEEK.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      76  94  75  90 /  40  30  40  30
CLARKSVILLE    75  94  72  87 /  30  30  40  10
CROSSVILLE     71  87  72  84 /  40  30  40  50
COLUMBIA       75  93  74  91 /  20  30  40  40
LAWRENCEBURG   75  90  73  90 /  30  30  40  50
WAVERLY        75  95  73  88 /  30  30  40  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>008-023>028-
056>062-075-093>095.

&&

BOYD
01
Hazardous weather outlook, Jul 28, 1:25 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT TUE JUL 28 2015

TNZ005>008-023>028-056>062-075-093>095-291030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
125 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A HEAT ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL PARTS OF
MIDDLE TENNESSEE THROUGH THIS EVENING...GENERALLY ALONG AND WEST
OF INTERSTATE 65. MAXIMUM HEAT INDEX VALUES IN THE ADVISORY AREA
TODAY WILL RANGE FROM 105 TO 108 DEGREES. HOT WEATHER SAFETY WILL
BE A TOP PRIORITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR
THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF
THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TNZ009>011-029>034-063>066-077>080-291030-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
125 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES WILL RISE INTO THE 100 TO 105 RANGE THIS
AFTERNOON IN AREAS BETWEEN INTERSTATE 65 AND THE CUMBERLAND
PLATEAU. CAUTION IS ADVISED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR
THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF
THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

19

In the hours before

Special weather statement, Jul 28, 12:48 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE JUL 28 2015

TNZ009-281815-
MACON TN-
1248 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON COUNTY UNTIL 115 PM
CDT...

AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WESTMORELAND...OR 9 MILES NORTHWEST OF
LAFAYETTE...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3662 8588 3644 8607 3644 8611 3653 8622
      3664 8620
TIME...MOT...LOC 1747Z 306DEG 12KT 3663 8615

MR3
Special weather statement, Jul 28, 1:34 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
134 PM CDT TUE JUL 28 2015

TNZ028-030-062>064-281915-
CANNON TN-DE KALB TN-SMITH TN-WILSON TN-RUTHERFORD TN-
134 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILSON...
NORTHWESTERN CANNON...SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND
NORTHEASTERN RUTHERFORD COUNTIES UNTIL 215 PM CDT...

AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...WATERTOWN...GORDONSVILLE...WALTERHILL...
HICKMAN...ALEXANDRIA...AUBURNTOWN...BRADYVILLE...CEDARS OF LEBANON
STATE PARK...TUCKERS CROSSROADS...READYVILLE...MILTON AND LASCASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3621 8590 3572 8617 3600 8647 3622 8636
TIME...MOT...LOC 1834Z 287DEG 18KT 3615 8631

BW
Special weather statement, Jul 28, 1:39 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CDT TUE JUL 28 2015

TNZ028>030-281930-
TROUSDALE TN-SMITH TN-WILSON TN-
139 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILSON...CENTRAL
SMITH AND CENTRAL TROUSDALE COUNTIES UNTIL 230 PM CDT...

AT 138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTSVILLE...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARTHAGE...HARTSVILLE...SOUTH CARTHAGE...DIXON SPRINGS AND PLEASANT
SHADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3643 8600 3642 8595 3642 8593 3641 8584
      3620 8590 3622 8623 3644 8616
TIME...MOT...LOC 1838Z 279DEG 15KT 3636 8614

BW
Special weather statement, Jul 28, 2:23 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT TUE JUL 28 2015

TNZ030-032-064-065-282015-
PUTNAM TN-DE KALB TN-SMITH TN-WHITE TN-
223 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
SOUTHEASTERN SMITH...DE KALB AND NORTHWESTERN WHITE COUNTIES UNTIL
315 PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...BAXTER...GORDONSVILLE...HICKMAN...ALEXANDRIA...
DOWELLTOWN...LIBERTY...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3603 8539 3584 8582 3585 8584 3584 8584
      3585 8587 3584 8588 3585 8590 3586 8589
      3596 8602 3600 8603 3601 8604 3603 8604
      3604 8605 3607 8605 3607 8606 3613 8607
      3623 8581
TIME...MOT...LOC 1923Z 314DEG 18KT 3607 8583

BW
Special weather statement, Jul 28, 3:09 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CDT TUE JUL 28 2015

TNZ007-008-027-282100-
SUMNER TN-DAVIDSON TN-ROBERTSON TN-
309 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND EASTERN ROBERTSON COUNTIES UNTIL 400 PM
CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE HOUSE...OR 11 MILES EAST OF SPRINGFIELD...MOVING SOUTHEAST AT
25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...LAKEWOOD...RIDGETOP...CROSS PLAINS...
WALNUT GROVE...OLD HICKORY...ORLINDA...BLEDSOE CREEK STATE PARK AND
COTTONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3639 8630 3636 8636 3636 8637 3632 8642
      3634 8643 3633 8646 3630 8651 3628 8652
      3629 8654 3632 8654 3632 8655 3626 8657
      3625 8659 3622 8659 3619 8664 3652 8685
      3661 8665
TIME...MOT...LOC 2008Z 324DEG 20KT 3649 8667

BW
Special weather statement, Jul 28, 3:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT TUE JUL 28 2015

TNZ078-079-282130-
WARREN TN-GRUNDY TN-
340 PM CDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRUNDY AND
SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM CDT...

AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...ALTAMONT...PALMER AND BEERSHEBA SPRINGS.

LAT...LON 3556 8580 3566 8567 3561 8559 3553 8556
      3553 8561 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3534 8554
      3532 8556 3531 8560 3531 8561
TIME...MOT...LOC 2040Z 316DEG 18KT 3557 8570

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:26 AM CDTHeat AdvisoryOHXBedford, Cheatham, Davidson, Dickson, Giles, Hickman and 15 more8 hr
Jul 28, 12:48 PM CDTSpecial Weather StatementOHXMacon27 min
Jul 28, 1:34 PM CDTSpecial Weather StatementOHXWilson41 min
Jul 28, 1:39 PM CDTSpecial Weather StatementOHXSmith, Trousdale51 min
Jul 28, 2:23 PM CDTSpecial Weather StatementOHXDeKalb52 min
Jul 28, 3:09 PM CDTSpecial Weather StatementOHXSumner51 min
Jul 28, 3:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson33 min
Jul 28, 3:40 PM CDTSpecial Weather StatementOHXGrundy50 min
Jul 28, 4:12 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson33 min
Jul 28, 4:38 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson22 min
Jul 28, 5:00 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 28, 6:58 PM CDTSpecial Weather StatementOHXMontgomery32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.